Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 7, Pages 874–882 (Mi de11522)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods

A method for solving boundary value problems and spectral problems for linear differential-algebraic systems

A. A. Abramova, V. I. Ul'yanovaa, L. F. Yukhnob

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1257 kB)

English version:
Differential Equations, 2006, 42:7, 932–940

Bibliographic databases:

UDC: 519.624
Received: 13.03.2006

Citation: A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving boundary value problems and spectral problems for linear differential-algebraic systems”, Differ. Uravn., 42:7 (2006), 874–882; Differ. Equ., 42:7 (2006), 932–940

Citation in format AMSBIB
\Bibitem{AbrUlyYuk06}
\by A.~A.~Abramov, V.~I.~Ul'yanova, L.~F.~Yukhno
\paper A method for solving boundary value problems and spectral problems for linear differential-algebraic systems
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 7
\pages 874--882
\mathnet{http://mi.mathnet.ru/de11522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2294138}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 7
\pages 932--940
\crossref{https://doi.org/10.1134/S0012266106070020}


Linking options:
  • http://mi.mathnet.ru/eng/de11522
  • http://mi.mathnet.ru/eng/de/v42/i7/p874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving nonlinear spectral problems for a class of systems of differential algebraic equations”, Comput. Math. Math. Phys., 47:5 (2007), 791–796  mathnet  crossref  mathscinet
    2. V. I. Ul'yanova, “A method for solving linear differential-algebraic systems of equations supplemented with nonlocal conditions specified by the Stieltjes integral”, Comput. Math. Math. Phys., 53:8 (2013), 1113–1116  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:112
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021